Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Swollen face, cheek pain post using dermadew product soap. Suggestion?

Hello Doctor, Lat 2 days i used this dermadew product soap. Suddenly my faces chubby!!! cheeks also over pain!!! i don t know why it s happened!!! so i stoped to use it today!!! pls give ur suggestion
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Hi Dear
Welcome to the HCM
It all appears to be some sensitivity to the new product use. Stop use of this soap.
Apply some mild steroids like beclamethsone over face for three times a day.
Antihistame drug like cetrizine once a day can be taken foe a week.
Hope the query is answered.
Answered: Sun, 10 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor